# SDR DL76G060226

- Difficulty date: March 27, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 61,899 hours, 14,171 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HPSOV EICAS MSG ON TAKEOFF ROLL, LEFT ENGINE.  RETURNED TO GATE.  FOUND LINE TO HPSOV NOT TIGHT.  RE-TIGHTENED LINE.  RE-ACTIVATED THR/REV FOR MAINT.  FOUND TERMS 2 AND 3 ON HPSOV REVERSED.  FOUND CONNECTION AT FIREWALL DISCONNECT LOOSE.  TIGHTENED CONNECTION.  REPLACED HPSOV AND HPC.  CHECKED GND BACK TO E3 RACK.  RAN ENGINE BLEED.  SHIFT NORMAL.
